So…chemotherapy. The actual session was fairly easy on me. Long, over seven hours of sitting in a chair attached to a tube dribbling toxins into me. But I tolerated it pretty well.
It was afterwards that really nailed me. As soon as I got home, I spiked a fever of 102. Tylenol brought it down to under 100; otherwise, we were looking at a trip to the ER. And since then, I’ve been incredibly drained. It’s taking all the energy I have to write this blog post. I’m a combination of incredibly exhausted and jittery. I’m not sure if the jittery is from the prednisone or the other chemo meds, but it’s a really unpleasant combination.
Also, my mouth is terribly dry. Food tastes weird…or doesn’t taste at all. But on an up note, the anti-nausea drugs appear to be doing their job. So far, no queasy. *crossing fingers*
Today is better than yesterday. And yesterday was better than the day before.
Thinking much support your way.
Prednisone sends me bouncing off walls, if that's any help. It's a total pain when one is too sick to do anything but still bouncing. If the jittery is from the prednisone, it will calm down as the dose scales down.